# SDR AALA201601049026

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 63,369 hours, 23,370 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED & ACFT WAS GNDED.  DURING CRUISE THE FLIGHT ATTENDANTS REPORTED FUMES IN THE MAIN CABIN AROUND ROWS 21 - 23.  THE FLIGHT CREW DECLARED AN EMER, DIVERTED WHERE THE ACFT LANDED SAFELY WITH NO FURTHER INCIDENT.  ACCOMPLISHED CABIN AIR QUALITY TASK CARD 26L00021001, NO ODORS WERE NOTED.  AN INSPECTION BEHIND OVERHEAD & COVE PANELS FOR ELEC DEFECTS WERE ACCOMPLISHED WITH NO DEFECTS BEING NOTED.  THE ACFT WAS RETURNED TO SERVICE.
